Localization of closed (or periodic) solutions of a differential system with concave nonlinearities

Publication: Research - peer-reviewJournal article – Annual report year: 2005

View graph of relations

Original languageEnglish
JournalBull.London Math. Soc.
Volume37
Issue number1
Pages (from-to)213-223
ISSN0024-6093
StatePublished - 2005
Peer-reviewedYes
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 3074667